MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8222400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, both cylinders were found on the right side.Another inflatable device was implanted.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the additional lot number and conclusion of the investigation.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of crossover quality accepts the physician's observations as to the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformance's for this lot.No capas are associated with this lot.No patient injury was reported.

Brand Name
TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9413614
Report Number2125050-2019-01108
Device Sequence Number17176214
Product Code FHW
UDI-Device Identifier05708932487580
UDI-Public05708932487580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8222400
Device Catalogue NumberESR822
Device Lot Number3725428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR